MathSciNet Relay Station
MathSciNet bibliographic data
MR2679954 60H10 (34F05 35R60 60J25)
Borkar, V. S.; Kumar, K. Suresh A new Markov selection procedure for degenerate diffusions. J. Theoret. Probab. 23 (2010), no. 3, 729–747.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement